Alert archive / Indiana / Wind Advisories in 2006
Wind Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Apr 3, 2006, 9:38 AM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2006, 9:38 AM EDT (13:38 UTC)
- Expired
- Apr 3, 2006, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 031338 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 AM EDT MON APR 3 2006 ...STRONG WINDS ACROSS NORTHERN INDIANA...SOUTHERN LOWER MICHIGAN AND NORTHWEST OHIO TODAY... .STRONG LOW PRESSURE OVER SOUTH CENTRAL MICHIGAN WILL MOVE EAST AND STRENGTHEN TODAY. IN THE WAKE OF THE LOW...WINDS WILL INCREASE WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH EXPECTED. BY THIS EVENING THE LOW WILL BE WELL TO THE EAST OVER LAKE ONTARIO AND THE WINDS WILL BEGIN TO DIMINISH. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-032145- /O.NEW.KIWX.WI.Y.0005.060403T1338Z-060403T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 838 AM CDT MON APR 3 2006 /938 AM EDT MON APR 3 2006/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. WINDS WILL BECOME NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS73 KIWX 031858 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 258 PM EDT MON APR 3 2006 ...STRONG WINDS ACROSS NORTHERN INDIANA...SOUTHERN LOWER MICHIGAN AND NORTHWEST OHIO THIS AFTERNOON... .STRONG LOW PRESSURE OVER SOUTHWEST ONTARIO WILL CONTINUE TO MOVE EAST THIS AFTERNOON. IN THE WAKE OF THE LOW...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH EXPECTED. BY THIS EVENING THE LOW WILL BE WELL TO THE EAST OVER LAKE ONTARIO AND THE WINDS WILL BEGIN TO DIMINISH. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-032300- /O.CON.KIWX.WI.Y.0005.000000T0000Z-060403T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 158 PM CDT MON APR 3 2006 /258 PM EDT MON APR 3 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE LATE THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KIWX 032045 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 PM EDT MON APR 3 2006 INZ003>005-012>016-020-022>025-032-MIZ077-078-032145- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-060403T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-GRANT-BERRIEN- CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS 345 PM CDT MON APR 3 2006 /445 PM EDT MON APR 3 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY FOR FAR SOUTHWEST MICHIGAN AND NORTHWEST INDIANA. WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ INZ006>009-017-018-026-027-033-034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-032300- /O.CON.KIWX.WI.Y.0005.000000T0000Z-060403T2300Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WELLS-ADAMS- BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...BLUFFTON...OSSIAN...DECATUR... BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 445 PM EDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE LATE THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KIWX 032302 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 702 PM EDT MON APR 3 2006 INZ006>009-017-018-026-027-033-034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-040015- /O.EXP.KIWX.WI.Y.0005.000000T0000Z-060403T2300Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WELLS-ADAMS- BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...BLUFFTON...OSSIAN...DECATUR... BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 702 PM EDT MON APR 3 2006 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. THEREFORE... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 3, 7:45 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 3, 7:45 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 AM EDT MON APR 3 2006
.AVIATION...
SFC LOW CONTINUES TO MOVE SLOWLY NORTHEAST WITH WRAP AROUND
PRECIPITATION CLOSING IN ON KSBN WITH MVFR CIGS AND VSBYS. WILL
START OUT CONSERVATIVE UNTIL MAIN WIND SHIFT TO NW AND SOMEWHAT
HEAVIER PRECIP ARRIVES. FEW HOUR DELAY ON THINGS AT KFWA WITH BOTH
AREAS SEEING ON/OFF PRECIP THROUGH MID AFTERNOON. PRECIP WILL END
BUT EXPECTING LOW CLOUDS TO HANG ON REMAINDER OF THE PERIOD. WINDS
WILL ALSO INCREASE LATE AM INTO THIS AFTERNOON. A FEW GUSTS TO 35
KTS WILL BE POSSIBLE BUT REMAINED SOMEWHAT CONSERVATIVE.
&&
.SHORT TERM...
TODAY AND TONIGHT...
HAVING MISSED THE MAJORITY OF THE SEVERE WEATHER TO OUR SOUTH AND
WEST...ATTENTION TURNS TOWARDS THE EFFECTS OF THE DEPARTING LOW
PRESSURE. THE LOW WILL MOVE FROM JUST NORTH OF CHICAGO TO WESTERN
LAKE ERIE BY 00Z TUE. LARGE AREA OF SHOWERS SEEN ON RADAR MOSAIC
ACROSS MUCH OF LOWER MICHIGAN BACK INTO SOUTHERN WISCONSIN AND NW
ILLINOIS. LEADING EDGE OF THIS PRECIP RIGHT ON THE BACK SIDE OF A
STG COLD FRONT WHICH WILL MOVE ACROSS THE AREA THIS MORNING. AS A
RESULT...WILL SEE MORNING HIGHS ACROSS THE AREA WITH FALLING TEMPS
AND INCREASING CHANCES FOR SHOWERS FROM WEST TO EAST. RATHER THAN
GET TOO FANCY TIMING ONSET OF PRECIP WILL STICK WITH CURRENT GRIDS
AND JUST GO HIGH LIKELY POPS. WENT WITH LOW END CHC POPS FROM MID
AFTN ON AS BEST MSTR AND LIFT SHIFTS EAST OF THE AREA. THE OTHER
ISSUE OF THE DAY WILL BE INCREASING WINDS...ESPECIALLY LATER THIS AM
INTO THE AFTERNOON. SOME SIMILARITIES TO LAST WIND EVENT WITH GUST
POTENTIAL EASILY INTO ADVISORY CRITERIA OR EVEN BORDERLINE WARNING.
HOWEVER...LITTLE IN THE WAY OF SUNSHINE EXPECTED TODAY...MAKING
MIXING OF HIGHER WINDS MORE DIFFICULT. HOWEVER...INVERSION IS LOWER
AND CAA IS STRONGER THIS TIME AROUND. AFTER COLLABORATION...WILL
HOLD OFF ON ANY HEADLINES AND INCREASE GUSTS TO JUST SHY OF CRITERIA
/40 MPH/. CAN/T RULE OUT A FEW LOCATIONS REACHING ADVISORY
CRITERIA...ESPECIALLY CLOSER TO THE LAKE...BUT COVERAGE AND
CONFIDENCE NOT ENOUGH TO WARRANT HEADLINES. GALE WARNINGS WILL
REMAIN UP THROUGH THE DAY IN THE NEAR SHORE WATERS.
TONIGHT...WINDS WILL SLOWLY DIMINISH OVERNIGHT. HAVE PULLED BACK
EXPIRATION TIME OF GALE WARNINGS TO 2Z AFTER COLLABORATION AS
STRONGEST WINDS SHOULD BE WINDING DOWN BY THAT TIME. SCA WILL BE
NEEDED INTO THE OVERNIGHT HOURS...BUT FOR SAKE OF AVOIDING CONFUSION
WILL JUST STICK WITH MENTION OF SCA CONDITIONS IN BODY OF FORECAST.
MODELS SHOW SOME DRYING TO START TAKING PLACE IN FAR SW AREAS. NOT
SURE THIS WILL OCCUR...BUT GIVEN MODEL TRENDS AND SAT TRENDS...WILL
KEEP GRIDS AS IS. LOWS WILL FALL INTO THE UPPER 20S TO AROUND 30.
&&
.LONG TERM...
TUESDAY THROUGH SUNDAY...
CYCLONIC FLOW WILL STILL BE ACROSS MOST OF THE FORECAST AREA TUESDAY
BEFORE RIDGING MOVES IN. STILL CONCERNED MODELS ARE TOO QUICK TO DRY
OUT LOWER LEVELS BASED ON PAST SEVERAL SYSTEMS. ALSO CONCERNED THAT
STRONG SHORT WAVE DROPPING THROUGH THE EASTERN GREAT LAKES COULD DIG
A BIT MORE AND AFFECT A LARGER PORTION OF OUR AREA TUESDAY
AFTERNOON. NOT PLANNING ON CHANGING SKY COVER GRIDS ON TUESDAY AT
THIS POINT BUT CERTAINLY A CONCERN. WILL STAY OPTIMISTIC WITH
PARTIAL CLEARING THROUGH THE DAY. RIDGING OVER THE AREA WEDNESDAY
BEFORE THINGS GET COMPLICATED FOR LATE WEEK. MEDIUM RANGE MODELS
DIFFER ON MANY DETAILS WITH NEXT STRONG SHORT WAVE. ECMWF AND GFS
HAVE VASTLY DIFFERENT SOLUTIONS TO EVOLUTION OF THIS SHORT WAVE WITH
GFS BEING MUCH QUICKER. WILL STICK WITH TSRA CHANCES THURSDAY NIGHT
AND FRIDAY FOR CONSISTENCY. ONLY OTHER CHANGE TO GRIDS WAS TO REMOVE
THE EXTREME TEMPERATURE GRADIENT ACROSS THE NORTHERN FORECAST AREA
IN THE DAY 6 AND 7 TIME FRAME. HAVE NO CONFIDENCE IN THOSE DETAILS
THIS FAR OUT ESPECIALLY GIVEN THE MODEL DISCREPANCIES BEFORE THESE
PERIODS. WENT WITH A MORE CLIMO ORIENTED TEMPERATURE GRADIENT FROM
SOUTH TO NORTH.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 8 AM MONDAY TO 10 PM EDT TUESDAY FOR LMZ043-
LMZ046.
&&
SHORT TERM/AVIATION...FISHER
LONG TERM....LASHLEYHazardous weather outlook, Apr 3, 5:10 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EDT MON APR 3 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-040915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 410 AM CDT MON APR 3 2006 /510 AM EDT MON APR 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT STRONG WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED BY THIS AFTERNOON OVER MOST OF THE AREA. A FEW GUSTS TO 45 MPH ARE POSSIBLE BY LATE AFTERNOON...ESPECIALLY CLOSER TO LAKE MICHIGAN. HIGH PROFILE VEHICLES SHOULD BE AWARE OF THE WINDY CONDITIONS. LOOSE OBJECTS SHOULD ALSO BE SECURED. WINDS WILL DIMINISH TO 15 TO 25 MPH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. IT IS STILL POSSIBLE THAT SOME OF THESE STORMS COULD BE SEVERE...BUT IT REMAINS TOO EARLY TO DETERMINE THE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT BUT MAY BE NEEDED THURSDAY NIGHT OR FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-040915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 510 AM EDT MON APR 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS EVENING. GALES TO 35 KNOTS AND WAVES BUILDING TO AROUND 10 FEET BY THIS AFTERNOON CAN BE EXPECTED. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR THE REMAINDER OF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR TUESDAY AS WAVES ARE EXPECTED TO BE 3 TO 5 FEET. THERE IS A CHANCE FOR THUNDERSTORMS LATE THURSDAY INTO FRIDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED BY LATE IN THE WEEK AND EARLY IN THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:02 PM EDT | Severe Thunderstorm Warning | IWX | White | 33 min |
| Apr 2, 9:30 PM EDT | Severe Thunderstorm Warning | IWX | Huntington | 27 min |
Nearby
Wind Advisories in Indiana, 2006Wind Advisories in Ohio, 2006Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.